Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 192, NWS Norman, OK

May 19, 2011Comanche County, Cotton County, Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 19, 2011, 8:29 PM CDT for Comanche County, Cotton County, Tillman County, Oklahoma. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2011, 8:29 PM CDT (01:29 UTC)
Expired
May 19, 2011, 9:15 PM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Comanche County, OK, Cotton County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 25 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 9:10 PM CDTHAIL 2.75Chattanooga, OK
May 19, 9:15 PM CDTTSTM WND DMG2 S Chattanooga, OKDELAYED REPORT OF POWER POLES DOWN IN THE CHATTANOOGA AREA. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 12:46 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2115 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
2.4
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WUUS54 KOUN 200129
SVROUN
OKC031-033-141-200215-
/O.NEW.KOUN.SV.W.0192.110520T0129Z-110520T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT THU MAY 19 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...
  WESTERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...
  TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 915 PM CDT

* AT 829 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM CHATTANOOGA TO 3 MILES
  WEST OF HOLLISTER TO DAVIDSON...MOVING EAST AT 20 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE CHATTANOOGA...DAVIDSON...FAXON...
  FORT SILL...FREDERICK...GERONIMO...GRANDFIELD...HOLLISTER...
  LAWTON...LOVELAND AND MANITOU.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 16 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3469 9836 3431 9837 3418 9885 3424 9917
      3449 9918
TIME...MOT...LOC 0129Z 252DEG 17KT 3444 9866 3434 9890
          3427 9908

$$


30
1 follow-up statement
171 
WWUS54 KOUN 200156
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
856 PM CDT THU MAY 19 2011

OKC031-033-141-200215-
/O.CON.KOUN.SV.W.0192.000000T0000Z-110520T0215Z/
COTTON OK-TILLMAN OK-COMANCHE OK-
856 PM CDT THU MAY 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN COMANCHE...TILLMAN AND WESTERN COTTON COUNTIES...

AT 856 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF FAXON
TO 7 MILES WEST OF CHATTANOOGA TO 4 MILES SOUTHEAST OF FREDERICK...
MOVING NORTHEAST AT 25 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

* LOCATIONS IN THE WARNING INCLUDE CHATTANOOGA...DAVIDSON...FAXON...
  FORT SILL...FREDERICK...GERONIMO...GRANDFIELD...HOLLISTER...
  LAWTON...LOVELAND...MANITOU AND TIPTON.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 16 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3469 9836 3431 9837 3418 9885 3424 9917
      3449 9918
TIME...MOT...LOC 0156Z 235DEG 20KT 3453 9851 3443 9875
          3436 9894

$$


30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 8:23 PM CDT, 6 minutes earlier.

Area forecast discussion, May 19, 8:23 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
823 PM CDT THU MAY 19 2011

.UPDATE...
SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT... WITH
ADDITIONAL STORMS EXPECTED TO DEVELOP AS UPPER SYSTEM CONTINUES TO
APPROACH THE REGION AND LLJ STRENGTHENS. HAVE ADJUSTED POPS TO
ACCOUNT FOR CURRENT AND EXPECTED ACTIVITY. SEVERE STORMS WILL
REMAIN POSSIBLE OVERNIGHT BUT TRANSITION TO MORE OF A LARGE HAIL
CONCERN LATER TONIGHT. WILL SEND UPDATES SHORTLY.

MAXWELL
&&

.PREV DISCUSSION... /ISSUED 534 PM CDT THU MAY 19 2011/

AVIATION...
0Z TAFS... RAIN AND THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS
CENTRAL OKLAHOMA THIS EVENING. MVFR CEILINGS ARE EXPECTED OVERNGHT
IN NEARLY ALL OF WESTERN AND CENTRAL OKLAHOMA. THESE WILL LAST
MUCH OF THE DAY FRIDAY IN CENTRAL OKLAHOMA, BUT CEILINGS ARE
EXPECTED TO DISSIPATE IN WESTERN OKLAHOMA BEHIND A DRYLINE FRIDAY
AFTERNOON. SHOWERS AND THUNDERSTORMS WILL BE COMMON FRIDAY
AFTERNOON.

PREV DISCUSSION... /ISSUED 222 PM CDT THU MAY 19 2011/

DISCUSSION...
THE BEGINNING OF A ACTIVE PERIOD HAS BEGUN THIS AFTN AS STORMS HAVE
DEVELOPED THIS AFTN NEAR THE DRYLINE ACROSS WESTERN OK/WESTERN NORTH
TX. EXPECT ADDITIONAL ACTIVITY TO DEVELOP THROUGH THE AFTN ACROSS
WESTERN SECTIONS AND THEN POSSIBLY MORE WIDESPREAD ACTIVITY
OVERNIGHT INTO CENTRAL SECTIONS OF OKLAHOMA... AND THEN PERHAPS
FARTHER EAST FRIDAY MORNING.

ANOTHER ACTIVE DAY EXPECTED ON FRIDAY... HOWEVER A LOT OF WHAT
OCCURS TOMORROW WILL DEPEND ON LATE TONIGHT. A STRONGER PUSH FROM
ALOFT MAY PUSH THINGS FURTHER EAST FOR SATURDAY INTO SUNDAY... BUT
MAIN SFC FRONT WILL REMAIN TO THE NORTH WITH LOW LEVEL MOISTURE
HANGING AROUND. THIS WILL SET THE STAGE FOR ADDITIONAL SHOWER/TSTM
ACTIVITY EARLY/TO MID PART OF NEXT WEEK.

A STRONGER SFC FRONT STILL APPEARS THAT IT WILL MOVE SOUTHEAST
ACROSS OKLAHOMA AND NORTH TEXAS ON WEDNESDAY. THIS WILL LIKELY BRING
SOME DRIER/COOLER AIR INTO THE AREA FOR LATTER HALF OF NEXT WEEK.

&

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  77  65  83 /  60  60  40   0
HOBART OK         66  85  61  92 /  60  40  20   0
WICHITA FALLS TX  70  84  67  96 /  60  50  30   0
GAGE OK           61  79  50  87 /  50  10  20   0
PONCA CITY OK     67  78  62  79 /  60  60  60  10
DURANT OK         70  78  67  83 /  60  60  60  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/09
Hazardous weather outlook, May 19, 6:45 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT THU MAY 19 2011

OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
645 PM CDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN... WESTERN...
CENTRAL... AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT.

LOCATION...
THE SLIGHT RISK AREA IS THAT PART OF OKLAHOMA AND NORTH TEXAS WEST
OF A LINE FROM STILLWATER TO ARDMORE.

TIMING...
UNTIL 3 AM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
AN APPROACHING UPPER STORM WILL PROVIDE SUFFICIENT VERTICAL
WIND SHEAR OVER THE REGION TO SUPPORT SEVERE THUNDERSTORMS INCLUDING
SUPERCELLS. LOW-LEVEL MOISTURE AND FAVORABLE WIND NEAR THE SURFACE
WILL HELP SUSTAIN SEVERE THUNDERSTORMS THROUGH THE EVENING.

THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL TO THE SIZE OF
TENNIS BALLS AND WIND GUSTS TO NEAR 65 MPH. TORNADOES ARE ALSO POSSIBLE.

AFTER MIDNIGHT A SECOND WAVE OF THUNDERSTORMS MAY DEVELOP IN
NORTHWEST OKLAHOMA AS THE UPPER STORM PASSES ACROSS THIS PART OF THE
STATE. LARGE HAIL IS THE MAIN THREAT FROM THESE THUNDERSTORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE STORMS WILL PERSIST THROUGH FRIDAY AS
WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS CONTINUE IN ADVANCE OF
THE UPPER LEVEL STORM SYSTEM. MOST OF THE THUNDERSTORM ACTIVITY WILL
BE LOCATED EAST OF A DRYLINE THAT WILL AGAIN BE LOCATED ACROSS FAR
WESTERN PORTIONS OF OKLAHOMA AND NORTH TEXAS.

THUNDERSTORM CHANCES WILL BE RELATIVELY SMALL ACROSS THE AREA OVER
THE WEEKEND BEFORE INCREASING ONCE AGAIN TUESDAY AND WEDNESDAY AS
ANOTHER STORM SYSTEM MOVES IN FROM THE WEST.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM FRIDAY.

SIX/CJS

In the hours before

Local storm report, May 19, 6:28 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             VERNON                  34.15N 99.28W
05/19/2011  E1.00 INCH       WILBARGER          TX   PUBLIC

            DELAYED REPORT FROM THE PUBLIC.

&&

BAIN
Local storm report, May 19, 6:35 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     FORT COBB               35.10N 98.44W
05/19/2011  M59 MPH          CADDO              OK   MESONET

&&

BAIN
Local storm report, May 19, 7:08 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             VERNON                  34.15N 99.28W
05/19/2011  E1.75 INCH       WILBARGER          TX   TRAINED SPOTTER

&&

DW
Local storm report, May 19, 7:37 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
737 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             1 N DAVIDSON            34.26N 99.08W
05/19/2011  E1.75 INCH       TILLMAN            OK   AMATEUR RADIO

&&

DW
Local storm report, May 19, 7:51 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             3 W TUTTLE              35.29N 97.87W
05/19/2011  E1.00 INCH       GRADY              OK   AMATEUR RADIO

&&

BAIN
Local storm report, May 19, 8:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             VERNON                  34.15N 99.28W
05/19/2011  E2.50 INCH       WILBARGER          TX   LAW ENFORCEMENT

            DELAYED REPORT FROM LAW ENFORCEMENT VIA WFO AMARILLO.

&&

BAIN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:27 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Grady, Kiowa48 min
May 19, 7:38 PM CDTTornado WarningOUNTillman52 min
May 19, 8:08 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma52 min
May 19, 8:18 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Grady42 min
May 19, 8:38 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher22 min
May 19, 8:43 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
May 19, 8:58 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kay, Noble62 min
May 19, 9:06 PM CDTSpecial Weather StatementOUNGrady24 min
May 19, 9:14 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman61 min
May 19, 9:43 PM CDTSpecial Weather StatementOUNGrady32 min
May 19, 9:58 PM CDTSpecial Weather StatementOUNKay, Noble32 min
May 19, 10:11 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Garvin, Grady, Jefferson, Stephens and 1 more64 min
May 19, 10:20 PM CDTAreal Flood AdvisoryOUNComanche, Cotton3 hr
May 19, 10:26 PM CDTSpecial Weather StatementOUNGrady, Oklahoma34 min
May 19, 10:28 PM CDTSpecial Weather StatementOUNHarmon32 min
May 19, 10:45 PM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma30 min
May 19, 10:47 PM CDTSpecial Weather StatementOUNHarmon28 min
May 19, 10:58 PM CDTSpecial Weather StatementOUNNoble32 min
May 19, 11:17 PM CDTSpecial Weather StatementOUNTillman28 min
May 19, 11:20 PM CDTSpecial Weather StatementOUNGreer25 min
May 19, 11:26 PM CDTSpecial Weather StatementOUNNoble64 min
May 19, 11:26 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma22 min
May 20, 12:12 AM CDTSpecial Weather StatementOUNGreer33 min
May 20, 12:16 AM CDTSpecial Weather StatementOUNComanche29 min
May 20, 12:29 AM CDTSpecial Weather StatementOUNKay, Noble61 min
May 20, 12:42 AM CDTSpecial Weather StatementOUNCleveland33 min
May 20, 12:44 AM CDTSpecial Weather StatementOUNGreer31 min
May 20, 1:15 AM CDTSpecial Weather StatementOUNWashita30 min
May 20, 1:16 AM CDTSpecial Weather StatementOUNLincoln29 min
May 20, 1:29 AM CDTSpecial Weather StatementOUNGreer, Harmon46 min
May 20, 1:59 AM CDTSpecial Weather StatementOUNWashita31 min
May 20, 2:05 AM CDTSpecial Weather StatementOUNCanadian25 min
May 20, 2:11 AM CDTSpecial Weather StatementOUNGreer, Jackson64 min
May 20, 2:25 AM CDTSpecial Weather StatementOUNEllis35 min
May 20, 2:29 AM CDTSpecial Weather StatementOUNCuster31 min
May 20, 2:37 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa3 hr
May 20, 2:45 AM CDTRiver Flood WarningOUNOklahoma6 hr
May 20, 2:57 AM CDTSpecial Weather StatementOUNBlaine18 min
May 20, 3:04 AM CDTSpecial Weather StatementOUNLogan26 min
May 20, 3:11 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Kiowa, Tillman49 min
May 20, 3:27 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Custer, Washita3 hr
May 20, 3:54 AM CDTSpecial Weather StatementOUNGarfield36 min
May 20, 3:56 AM CDTSpecial Weather StatementOUNBlaine, Caddo, Canadian, Comanche, Grady, Kingfisher and 1 more64 min
May 20, 5:04 AM CDTSpecial Weather StatementOUNCleveland, Lincoln, Logan, McClain, Noble, Oklahoma and 2 more56 min
May 20, 5:29 AM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma3 hr
May 20, 5:34 AM CDTSpecial Weather StatementOUNGrant, Kay26 min
May 20, 6:04 AM CDTSpecial Weather StatementOUNKay41 min
May 20, 6:47 AM CDTAreal Flood AdvisoryOUNGarfield118 min
May 20, 8:45 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, Lincoln, McClain, Oklahoma3 hr
May 20, 9:05 AM CDTSpecial Weather StatementOUNCarter, Hughes, Johnston, Love, Murray, Pontotoc40 min
May 20, 9:57 AM CDTSpecial Weather StatementOUNAtoka, Coal, Johnston, Marshall63 min
May 20, 10:28 AM CDTSpecial Weather StatementOUNCarter, Garvin, Murray32 min
May 20, 11:09 AM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Marshall, Pontotoc36 min
May 20, 11:47 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal43 min
May 20, 12:27 PM CDTSpecial Weather StatementOUNAtoka, Bryan33 min
May 20, 12:37 PM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie7 hr
May 20, 2:15 PM CDTSpecial Weather StatementOUNLove, Marshall30 min
May 20, 2:43 PM CDTSpecial Weather StatementOUNBryan, Johnston, Marshall32 min
May 20, 3:19 PM CDTSpecial Weather StatementOUNAtoka, Coal26 min
May 20, 3:21 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal39 min
May 20, 3:58 PM CDTSevere Thunderstorm WarningOUNAtoka32 min
May 20, 4:16 PM CDTSpecial Weather StatementOUNBryan29 min
May 20, 4:52 PM CDTSpecial Weather StatementOUNBryan23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.